# SDR 99ZZZX2836

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 2435 · Starter-Generator
- Part: Start/Generator
- Part number: 150SG122Q
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT, PILOT REPORTED A TOTAL ELECTRICAL FAILURE.  PILOT PROCEEDED TO LAND AT THE COMPANY HELIPORT WITHOUT INCIDENT.  FOUND ALL CAUTION LIGHTS, RADIOS, GAUGES, AND AIR CONDITIONING OPERATED NORMALLY.  WHEN DEPRESSING THE START OR 'CRANK' SWITCHES FOUND STARTER WOULD NOT ROTATE.  REMOVED AND INSTALLED SERVICEABLE BATTERY AND STARTER/GENERATOR AIRCRAFT WAS OPS CHECKED AND RETURNED TO SERVICE. UPON INSPECTION OF THE STARTER/GENERATOR BRUSHES, FOUND 2 OF THE 4 INSIDE BRUSHES WERE WORN.
